MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Additional product codes are dqe, qaq, mud, dxn, dsb, qms, fll.
 
Event or Problem Description
It was reported, that during use with this hemosphere monitor, that the central venous pressure (cvp) was doubled in value.The user confirmed that the map and cvp were not crossed, analog cables were changed, and the monitor was brought to a different room and connected to a different bedside monitor but the issue continued.There was no allegation of patient harm.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned monitor.Per product evaluation, the reported event was unable to be replicated.This hemosphere monitor successfully powered on and passed post.No error messages were observed.Analog input cvp check procedure verified cvp and map values were correctly displayed.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.No root cause for the reported inaccurate values could be identified since the issue was unable to replicated.A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
HEMOSPHERE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92604
Manufacturer (Section G)
EDWARDS LIFESCIENCE
1 edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21300042
Report Number2015691-2025-00717
Device Sequence Number20875289
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)170923
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/28/2022
Device Model NumberHEM1
Device Lot Number13800658
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown